- 04-30-2011, 04:41 PM
So Ive ordered Propecia to help with male pattern baldness.. I was wondering your take on it and what you think?
Finasteride (Proscar) is used alone or in combination with another medication (doxazosin [Cardura]) to treat benign prostatic hypertrophy (BPH, enlargement of the prostate gland). Finasteride improves symptoms of BPH such as frequent and difficult urination and may reduce the chance of acute urinary retention (suddenly being unable to pass urine). It also may decrease the chance of needing prostate surgery. Finasteride (Propecia) is also used to treat male pattern hair loss (a common condition in which men have gradual thinning of the hair on the scalp, leading to a receding hairline or balding on the top of the head.) Finasteride (Propecia) has not been shown to treat thinning hair at the temples and is not used to treat hair loss in women or children. Finasteride is in a class of medications called 5-alpha reductase inhibitors. Finasteride treats BPH by blocking the body's production of a male hormone that causes the prostate to enlarge. Finasteride treats male pattern hair loss by blocking the body's production of a male hormone in the scalp that stops hair growth.
- 05-01-2011, 08:45 AM
This is a pct forum
- 05-03-2011, 12:30 AM
05-03-2011, 05:38 PM
well, i know nothing about lifting or anything so its funny i can help with this. i started to notice thinning in my hair when i was like 17. i always gelled my hair and i just started to notice more and more hairs on my hands and in the sink when i did my hair. it wasnt too noticeable bc i dont think anyone else could tell but i wasnt taking any chances. i tried rogaine. it sucked. it was oily and did nothing. i used it for 6 months. then i went to the dr. and begged for propecia. he prescribed me 1mg a day. i began it and within 2 months when i ran my hand across my head i could feel prickles of newer thicker hair. also on the hairline i noticed light almost white hairs beginning to grow. within 8 months those white hairs were dark. i now am 27 and i have more hair now than i did when i was 17. no real side effects to complain about except my scrotum is pretty large lol. it is a common side effect. i cant be sure if its the propecia but i suspect it is.
i had a friend who was 24 and was losing his hair more seriously than i was when i started. i convinced him to get it. he said he also got the prickly new hairs and said he no longer found hairs on his hands when he shampooed. he didnt regrow as much as i did but it has stopped his hair loss.
i am pretty sure that it works best the earlier you use it. once the follicles are dead they are dead. but it will save the ones still working and will make the hair you still have thicker. pm me any other questions.
be careful, if you stop the medication even for like 2 weeks you will start to notice more hair falling out than what naturally would. i once went like 3 weeks in college bc i wasnt near my pharmacy and i was finding like 10x more hairs than i normally would on my hands when i did my hair or shampooed. the medication states on its pamphlet that if you stop you will lose all the retained and new hair in as little as three months. so once you start youre in for life.
Similar Forum Threads
- By superone in forum AnabolicsReplies: 10Last Post: 08-12-2010, 06:17 PM
- By brizspot in forum IGF-1/GHReplies: 2Last Post: 04-01-2010, 12:23 PM
- By Buffgammaman in forum AnabolicsReplies: 0Last Post: 09-30-2008, 02:01 AM
- By dlew308 in forum Male Anti-Aging MedicineReplies: 5Last Post: 04-28-2007, 08:04 PM